Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Enviel

Acne only on my right cheek...

Recommended Posts

Hello,

I stopped taking BC in Febuary and since then i started getting outbreaks. Before i stopped I've been pretty much clear for over 2 Years. (I'm 23 now)

At first it started on my forehead and after a few days my forehead was completely full of little bumps. But i got them under control with BPO so they disappeared fully.

I also had occasional outbreaks on the rest of my face. They all disappeared under the use of BPO as well but what's left are constant outbreaks ONLY on my right cheek. I've been trying to figure out what it is and where it comes from since weeks but i don't seem to find an answer. I start to believe that this has nothing to do with the change of hormons anymore but might be alot of bacteria on one spot and because of that the skin always gets new zits.

I get AT LEAST one big zit on my right cheek every day. So it looks constantly inflamated and red.

To cut some things out: I don't touch my face at all. I'm really paranoid with that. I only touch it to wash it and to apply BPO. I always clean my hands well before that. I also sleep sometimes on the left, sometimes on the right side. I don't use hairspray and only natural shampoos and i pay alot of attention that it doesn't run over my face when i take a shower.

Can anyone help me? :rolleyes:

Thanks alot

Share this post


Link to post
Share on other sites

That's a really good question....I believe some parts of our face (or body) are just more acne-prone than others for some reason. I've been breaking out below my eyebrows for some ungodly reason lately, and I've been VERY careful about touching my face, etc etc. I'd like to hear what other people think, too!

Share this post


Link to post
Share on other sites

hi UFO,

yes i've been thinking about dropping everything i do on my skin for a few days as well. But I have to admit that i'm sorta worried to do so:

I tried to nevermind BPO a few months ago when the crazy breakout on my forehead started after stopping the BC. That made it so much worse. I went from a couple of zits to a whole forehead covered in zits in less than a few days. But of course i can't say if this would have happened anyways if i didn't drop the BPO or not.

I think i'll watch my face for a few more days and if nothing at all changes i'll try your suggestion.

I don't think it could be the eye shadow or the washing either. I use the same brand (cleanser and eye shadow) since years and i never had this before. I also follow the same "ritual" when washing my face since years.. :confused:

Share this post


Link to post
Share on other sites

oh ^^ i see. I got you wrong then.

I forgot to mention that i stopped to use BPO on my forehead over a month ago (because the forehead got clear) and i didn't break out there at all.

So i'm practically only using BPO on my cheeks.

Well I'm honestly considering to drop it to see if my skin gets better afterwards. Would you recommend to stop fully or slowly decreasing the amount i use? Like for example use it every evening only and so on?

Share this post


Link to post
Share on other sites

I'm not sure if this is it, and I hope I don't find myself acting childish....but...I'm not sure if you are sexually active and what you do in your bedroom, but some people do some things that are...you know....Anyways, is there any fluid (sperm) going on your face on one side during your sexual activities?

Share this post


Link to post
Share on other sites

nah.. there is no sperm touching my face.

Even tho my bf would like me to believe that it helps against acne because it's made out of pure protein. :rolleyes:

Share this post


Link to post
Share on other sites

i'd guess a secondary infection of some sort- folliculitis, staph candida pitysporum etc. A derm or doctor could take a biopsy to tell exactly, then use something that kills it-antifungals/antibiotics...

Share this post


Link to post
Share on other sites

to keep you guys updated:

I stopped using BPO last thursday - so far my skin looks generally less red but still seems to heal

very slowly. Also i keep getting those big zits but with the difference that now they can appear either on the left or on the right cheek. Also i'm getting alot of small bumps under the skin. They aren't blackheads or whiteheads or anything just.. little bumps that make my skin look uneven. I'm getting them on my left and on my right cheek.

I guess that's because i stopped the BPO? Any idea how if / when that gets better?

Edit: also i'm wondering if a gentle peeling would improve the situation or if it would just make it worse

thank you ^^

Share this post


Link to post
Share on other sites

BPO = Benzoyl Peroxide ;)

@UFO, i did a peeling with a baby brush yesterday and I believe that it helped a little. ^^

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×